It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: TSH high but symptoms don't match - Anyone else going through the same thing?

Re: TSH high but symptoms don't match - Anyone else going through the same thing?

[ Back to Messages ]

Message

Posted by jane on December 13, 2000 at 10:07:22:

In Reply to: Re: TSH high but symptoms don't match - Anyone else going through the same thing? posted by Dorry on November 16, 2000 at 17:59:33:

: : First of all - think this board is great. Really like the supportive atmosphere - it is so nice to hear from others going through the same thing.

: : Secondly, would like to hear if anyone else has had high TSH (mine's 9.7) with hyperactive symptoms at the same time. I am having palpatations, feeling really shaky, loosing hair and having mood swings that leave any Jekyll-Hyde Yes Anna, I am going through the same thing right now. I have what feels like an "adrenaline rush" - you know the feeling you get when you almost have an accident; very nervous, shaky. I've kept my moods in check, but it is hard. Was just diagnosed with a 13.2 TSH; have had a difficult time with Synthroid. Started it 2 x; and due to start a new, lower dose tomorrow. I'm looking for help too!!!


Hi,

Yep, high TSH, confirmed underactivity but all the symptoms of hyper. One doctor thought low
adrenal function and gave hydrocortisone. Even on dose of 2.5mg, body went crazy, adrenaline
overload, hot and cold sweating, real panic attacks. Done alot of my own research to get to
the bottom of this riddle. Suspect that Adrenal is low, but not cortisone, adrenaline problem.
Suspect low body temperature is supressing adrenal function and hydrocortisone is using
to much T4 quickly and further supressing T4 conversion so whilst I look alot better (and really
do) and stomach problems gone away, this is the adrenal side fixing, not the thyroid. Both need
to be addressed at the same time. T3 Therapy seems to be the way forward with a bit of
T4 to start with gently and perhaps a little cortisone (if your doctor will work with you and you
want to try it). Ratio T4 to T3 needs to be right but start slowly, slowly , slowly. Get advice,
look at the Wilsons Syndrome website too.

all the best, jane


Follow Ups




All times are GMT -7. The time now is 03:46 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!